# SDR COMA9860042

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N976CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7151
- Engine: Ge CF343A1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Tube
- Part number: 5077T94P02
- Condition: Loose
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

RIGHT ENGINE OIL PRESSURE DROPPED TO 25 PSI.  ENGINE WAS SHUT-DOWN DURING FLIGHT.  TIGHTENED LOOSE OIL LINE AT ENGINE LUBE PUMP.  REPLENISHED 6 QUARTS OF OIL AND AIRCRAFT RETURNED TO SERVICE.
